Header

UZH-Logo

Maintenance Infos

On some nonlinear elliptic equations involving derivatives of the nonlinearity


Carrillo, J; Chipot, M (1985). On some nonlinear elliptic equations involving derivatives of the nonlinearity. Proceedings of the Royal Society of Edinburgh Sect. A, 100(3-4):281-294.

Statistics

Citations

27 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:uniqueness; nonlinear elliptic equation; existence; weak solution
Language:English
Date:1985
Deposited On:19 Oct 2009 13:25
Last Modified:05 Apr 2016 13:29
Publisher:The RSE Scotland Foundation
ISSN:0308-2105
Publisher DOI:https://doi.org/10.1017/S0308210500013822
Related URLs:http://www.ams.org/mathscinet-getitem?mr=807707
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0586.35044

Download

Full text not available from this repository.
View at publisher

Author Collaborations